×

zbMATH — the first resource for mathematics

Distances of probability measures and uniform distribution mod 1. (English) Zbl 0328.60005

MSC:
60B05 Probability measures on topological spaces
11K06 General theory of distribution modulo \(1\)
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Bauer, W.: Diskrepanz in separablen metrischen Räumen. Monatsh. Math.78, 289-296 (1974) · Zbl 0292.60009 · doi:10.1007/BF01294640
[2] Billingsley, P.: Convergence of probability measure. New York-London: Wiley 1968 · Zbl 0172.21201
[3] Dudley, R. M.: Distances of probability measures and random variables. Ann. math. Statistics39, 1563-1572 (1968) · Zbl 0169.20602
[4] Hlawka, E.: Zur Definition der Diskrepanz. Acta arithmetica18, 233-241 (1971) · Zbl 0218.10063
[5] Hlawka, E., Niederreiter, H.: Diskrepanz in kompakten abelschen Gruppen I. Manuscripta Math.1, 259-288 (1969) · Zbl 0184.05403 · doi:10.1007/BF01626598
[6] Kerstan, J., Matthes, K.: Gleichverteilungseigenschaften von Faltungen von Verteilungsfunktionen auf lokalkompakten abelschen Gruppen II. Math. Nachr.41, 121-132 (1969) · Zbl 0319.60006 · doi:10.1002/mana.19690410108
[7] Kuipers, L., Niederreiter, H.: Uniform distribution of sequences. New York-London: Wiley, 1974 · Zbl 0281.10001
[8] Niederreiter, H.: Diskrepanz in kompakten abelschen Gruppen II. Manuscripta Math.1, 293-306 (1969) · Zbl 0185.11102 · doi:10.1007/BF01626600
[9] Niederreiter, H.: Methods for estimating discrepancy. In: Applications of Number Theory to Numerical Analysis. New York-London: Academic Press 1972 · Zbl 0248.10025
[10] Schmidt, K.: Eine Diskrepanz für Maßfolgen auf lokalkompakten Gruppen. Z. Wahrscheinlichkeitstheorie verw. Gebiete17, 48-52 (1971) · Zbl 0205.04403 · doi:10.1007/BF00538474
[11] Strassen, V.: The existence of probability measures with given marginals. Ann. math. Statistics36, 423-439 (1965) · Zbl 0135.18701 · doi:10.1214/aoms/1177700153
[12] Valentine, F. A.: Konvexe Mengen. Hochschultaschenbücher 402/402 a. Mannheim: Bibliographisches Institut 1968
[13] Zaremba, S. K.: Good lattice points in the sense of Hlawka and Monte-Carlo integration. Monatsh. Math.72, 264-269 (1968) · Zbl 0195.19501 · doi:10.1007/BF01362552
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.